# SDR IPXA2023012090069

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 23,259 hours, 14,176 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EVAC SLIDE RELEASE WARNING LIGHT INOPERATIVE,  BUZZER WORKS OK.  DEFERRED IAW MEL 52-73-01-1.  OPS CK PER A300 AMM 52-73-00 OPS CK GOOD AT THIS TIME.
